American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Luigi Accardi and Andreas Boukas. The Schrödinger Fock kernel and the no-go theorem for the first order and Renormalized Square of White Noise Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 2973-2986. MR 2801637.
Abstract, references, and article information   
View Article: PDF

[2] Emmanuel Breuillard, Peter Friz and Martin Huesmann. From random walks to rough paths. Proc. Amer. Math. Soc. 137 (2009) 3487-3496. MR 2515418.
Abstract, references, and article information   
View Article: PDF

[3] Michael Björklund and Alexander Fish. Equidistribution of dilations of polynomial curves in nilmanifolds. Proc. Amer. Math. Soc. 137 (2009) 2111-2123. MR 2480293.
Abstract, references, and article information   
View Article: PDF

[4] Martin Hildebrand. A lower bound for the Chung-Diaconis-Graham random process. Proc. Amer. Math. Soc. 137 (2009) 1479-1487. MR 2465674.
Abstract, references, and article information   
View Article: PDF

[5] Sara Brofferio and Wolfgang Woess. On transience of card shuffling. Proc. Amer. Math. Soc. 129 (2001) 1513-1519. MR 1709741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dragu Atanasiu. The quadratic form in the Lévy-Khinchin formula on semigroups. Proc. Amer. Math. Soc. 126 (1998) 1507-1514. MR 1443369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ernesto Acosta. On the essential selfadjointness of Dirichlet operators on group-valued path space . Proc. Amer. Math. Soc. 122 (1994) 581-590. MR 1195711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Voiculescu. Entropy of random walks on groups and the Macaev norm . Proc. Amer. Math. Soc. 119 (1993) 971-977. MR 1151816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Ohring. A central limit theorem on Heisenberg type groups. II . Proc. Amer. Math. Soc. 118 (1993) 1313-1318. MR 1137231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Ohring. A central limit theorem on Heisenberg type groups . Proc. Amer. Math. Soc. 113 (1991) 529-536. MR 1045146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Moran and George A. Willis. Boundaries and modular ideals on locally compact groups . Proc. Amer. Math. Soc. 112 (1991) 819-827. MR 1033960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. G. Duffield. A large deviation principle for the reduction of product representations . Proc. Amer. Math. Soc. 109 (1990) 503-515. MR 1004418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph C. Watkins. A companion to the Oseledec multiplicative ergodic theorem . Proc. Amer. Math. Soc. 99 (1987) 772-776. MR 877055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. C. Taylor. Minimal functions, martingales, and Brownian motion on a noncompact symmetric space . Proc. Amer. Math. Soc. 100 (1987) 725-730. MR 894445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eberhard Siebert. Densities and differentiability properties of Gauss semigroups on a Lie group . Proc. Amer. Math. Soc. 91 (1984) 298-305. MR 740190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alladi Sitaram. A theorem of Cram\'er and Wold revisited . Proc. Amer. Math. Soc. 87 (1983) 714-716. MR 687648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Aubrey Wulfsohn. Factorisation of characteristic functions on noncommutative groups . Proc. Amer. Math. Soc. 86 (1982) 287-292. MR 667291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Göran Högnäs. On recurrent random walks on abelian semigroups . Proc. Amer. Math. Soc. 75 (1979) 111-113. MR 529225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Embrechts. On a theorem of E. Lukacs . Proc. Amer. Math. Soc. 68 (1978) 292-294. MR 0470617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter Gerl. Probability measures on semigroups . Proc. Amer. Math. Soc. 40 (1973) 527-532. MR 0318776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Mukherjea, T. C. Sun and N. A. Tserpes. Random walks on compact semigroups . Proc. Amer. Math. Soc. 39 (1973) 599-605. MR 0317420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dieter Landers. The convergence determining class of connected open sets in product spaces . Proc. Amer. Math. Soc. 33 (1972) 529-533. MR 0298718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Mukherjea. On the convolution equation $P=PQ$ of Choquet and Deny for probability measures on semigroups . Proc. Amer. Math. Soc. 32 (1972) 457-463. MR 0293687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1